# SDR CA060821006

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Engine: Ge CF343B1
- Engine time: 25,463 hours, 21,965 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retainer
- Part number: 4029T16P13P15
- Condition: Cracked
- Location: Fan Rotor
- Component: Fan Rotor, Ge
- Component part number: 6078T83G07
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SCHEDULED ENGINE MAINTENANCE, AFTER VISUAL, DIMENSIONAL, AND NON-DESTRUCTIVE INSPECTION, A HIGH NR OF FAN BLADE RETAINING PINS WERE REJECTED FOR CRACKING, DETAILS AS FOLLOWS:  ESN 807315C QTY 28 OF 28 P/N 4029T16P15 PINS CRACKED. ESN 872933 - QTY 18 OF 28 P/N 4029T16P13 PINS CRACKED. ESN 872934 - QTY 11 OF 28 P/N 4029T16P13 PINS CRACKED.  FURTHER INVESTIGATION AND REVIEW  INDICATES THAT THE REJECT RATE FOR THESE COMPONENTS MAY BE UNUSUALLY HIGH ON THE SUBJECT ENGINES.  DUE TO THE CRITICAL NATURE OF THE COMPONENT, HAVE INITIATED COMPONENT FAILURE INVESTIGATIONS.   PRODUCT SUPPORT ENGINEERING HAS REPORTED THIS CONDITION TO THE FAA, REF. FM&D REPORT CF34-3/06-02. (TC NR 20060821006)
